# SDR A6WA201441763

- Difficulty date: July 6, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 26,423 hours, 25,546 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R75262155
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BRAKE PRESS TRANSDUCER FWD BRACKET CRACKED.
